# SDR NSVA200600125

- Difficulty date: August 22, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 33,518 hours, 36,600 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG BURNING ODOR COMING FROM AFT CABIN.  FOUND ODOR COMING FROM AFT OVERHEAD LIGHT.  REMOVED OVERHEAD LIGHT AND INSPECTED, NO DEFECTS WERE NOTICED.
